Acta Mathematica Hungarica

, Volume 102, Issue 1, pp 151–158

Separation properties of Θ-modifications of topologies

  • Ákos Császár
Article

DOI: 10.1023/B:AMHU.0000023213.27928.02

Cite this article as:
Császár, Á. Acta Mathematica Hungarica (2004) 102: 151. doi:10.1023/B:AMHU.0000023213.27928.02
  • 45 Downloads

Abstract

The author examines separation properties of the modification Θ(τ) of a topology τ connected with the concept of Θ-cluster points in the sense of N. V. Veličko.

S1-S3 T0-T3 semi-regular θ-topology θ-modification θ-cluster point Urysohn 

Copyright information

© Kluwer Academic Publisher/Akadémiai Kiadó 2004

Authors and Affiliations

  • Ákos Császár
    • 1
  1. 1.Department of AnalysisEötvös Loránd UniversityBudapestHungary

Personalised recommendations